Journal of Biomathematics

Items 1-5 of 23
«Preious | of 5 | Next»
1

Stability and Traveling Waves in Cooperative System with Time Delays

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 01,2010, Pages 24-28, Dol:

2

Oscillation Theorems for Nonlinear Higher Order Delay Differential Equations with Damping

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 01,2010, Pages 29-34, Dol:

3

Stability Analysis of a Diffusive Gause Type Predator-Prey System Incorporating a Prey Refuge

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 01,2010, Pages 35-42, Dol:

4

An Avian Influenza Model With Time Delay

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 01,2010, Pages 43-50, Dol:

5

Some Dynamic Models of HIV/AIDS Transmission in a Population with Varying Size

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 01,2010, Pages 51-60, Dol:

Items 1-5 of 23
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn